# SDR N6WA20110731

- Difficulty date: July 20, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 16,091 hours, 11,216 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RECEIVED INTERMITTENT PASSENGER DOOR LATCH CAUTION AND PROX SYS 2, FAULT STATUS MESSAGES.  INSPECTED AND VERIFIED GAP OF PROX SENSOR PX46 IAW AMM 52-70-04.  FOUND DEBRIS ON SENSOR.  CLEANED AND OPS CHECKED GOOD IAW AMM 52-70-00.
